# SDR 9619223203

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303US
- Make and model: Airbus A320-211
- Aircraft serial: 34
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Corroded
- Location: Bs 32074-32571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE AFT GALLEY FRAMES 67 TO 68 FLOOR SUPPORT AT Y=765MM.
